Kentucky, 2010Tornado in Kentucky, June 9, 2010
June 9, 2010 · NWS LMK · 1 event in 1 county or zone
A hot muggy airmass with precipitable water values well above normal was in place across south central Kentucky. During the late morning hours a low level jet developed across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A hot muggy airmass with precipitable water values well above normal was in place across south central Kentucky. During the late morning hours a low level jet developed across the region. Numerous showers and thunderstorms developed across the area. Most of these storms were sub-severe, but one produced a brief EF-0 tornado in Adair county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 9, 12:47 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 12:47 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT WED JUN 9 2010
.SHORT TERM (TONIGHT AND THURSDAY)...
NEAR ZONAL FLOW ALOFT CONTINUES AS A COLD FRONT SLOWLY DROPS SOUTH
FROM CENTRAL INDIANA. FRONT LOCATED NICELY ON IND 88D. DRY MID- TO
UPPER-LEVEL AIR IS FILTERING IN FROM THE NORTH AS WELL...SO RISK FOR
THUNDERSTORMS LESSENING FROM NORTH TO SOUTH THROUGH THE EVENING
HOURS. TEMPERATURES ACROSS SOUTHWEST KENTUCKY ARE IN THE MID TO
UPPER 80S AT THIS HOUR...SO EXPECT ANOTHER ROUND OF STORMS TO
DEVELOP DOWN THERE IN THIS JUICY ATMOSPHERE AND THEN MOVE INTO OUR
CWA.
MODELS HAVE A FAIRLY GOOD HANDLE ON THE SITUATION...BUT THEY DIFFER
ON EXACTLY WHERE THE BEST CONVERGENCE AND CONSEQUENTLY THE QPF
FIELDS. WILL GO WITH A BLEND OF MODEL SOLUTIONS FOR THE FORECAST
THIS PERIOD TO GET A GOOD CONSENSUS. HAVING SAID THAT...WILL SEE
SOME RIDGING SQUEEZE IN THE REGION FROM THE SOUTH...AS A SMALL UPPER
LOW OVER TEXAS SLOWLY MOVES INTO THE ARKLATEX. SURFACE HIGH PRESSURE
WILL BUILD INTO THE REGION AS WELL. WEAK WINDS AND LEFTOVER MOISTURE
WILL PRODUCE AREAS OF FOG OVERNIGHT AND TO DAYBREAK THURSDAY. SOME
SPOTS MAY SEE DENSE FOG...BUT WILL LET NIGHT SHIFT DEAL WITH THAT.
FOR THURSDAY...MODEL PRECIPITABLE WATERS STAY RELATIVELY HIGH ACROSS
THE BORDER WITH TENNESSEE. MID LEVELS WILL DRY OUT SOME...BUT WITH
DAYTIME HEATING EXPECT AN ISOLATED STORM TO DEVELOP DOWN THERE. WILL
ADD THIS CHANGE IN FOR THIS PACKAGE. WITH MORE SUNSHINE EXPECTED
TOMORROW...SHOULD EASILY SEE THE UPPER 80S...STARTING OF THE WARMUP
EXPECTED FOR THE WEEKEND. READ ABOUT THAT BELOW.
.LONG TERM (THURSDAY NIGHT - WEDNESDAY)...
THE BEGINNING OF THE LONG TERM PERIOD WILL FEATURE A BUILDING UPPER
LEVEL RIDGE ACROSS THE SOUTHEAST UNITED STATES. WINDS WILL SHIFT TO
SOUTHERLY BY FRIDAY AFTERNOON BRINGING IN VERY WARM MOIST GULF AIR.
FOR FRIDAY DAYTIME HEATING WILL LEAD TO A QUITE UNSTABLE ATMOSPHERE
BY THE AFTERNOON HOURS. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS
TO FORM ACROSS THE REGION. THE ACTIVITY SHOULD QUIET DOWN FOR A TIME
DURING THE LATE EVENING. A SHORTWAVE WILL THEN TRACK ALONG THE EDGE
OF THE UPPER LEVEL RIDGE ACROSS SOUTHERN INDIANA AND INTO OHIO BY
SATURDAY AFTERNOON. A LOW LEVEL JET FORMING SATURDAY MORNING WILL
HELP TO ENHANCE PRECIPITATION ASSOCIATED WITH THIS WAVE AS IT
CROSSES SOUTHERN INDIANA SATURDAY MORNING. THUS THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS LOOKS TO BE ACROSS SOUTHERN INDIANA AND
FAR NORTH CENTRAL KENTUCKY DURING THIS TIME. ELSEWHERE SCATTERED TO
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WITH
PRECIPITABLE WATER VALUES RUNNING AT OR ABOVE TWO INCHES THROUGH THE
WEEKEND ANY SHOWERS OR THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
VERY INTENSE RAINFALL.
A LOW PRESSURE SYSTEM WILL TRAVERSE THE GREAT LAKES AND MOVE OFF THE
EAST COAST BY MONDAY MORNING. THIS WILL SWING A COLD FRONT THROUGH
THE AREA. THE MODELS ARE STILL IN A BIT OF DISAGREEMENT AS TO THE
TIMING OF THIS FRONTAL PASSAGE. THEREFORE WILL HOLD ON TO POPS
THROUGH THE DAY ON MONDAY. THEREAFTER...AN AMPLIFIED RIDGE ALOFT
ALONG WITH HIGH PRESSURE BUILDING IN AT THE SURFACE WILL BRING DRY
CONDITIONS TO THE REGION TUESDAY THROUGH WEDNESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED IT WILL BE A VERY HOT WEEKEND
WITH HIGHS IN THE UPPER 80S TO LOWER 90S FRIDAY THROUGH SUNDAY. THE
ONE CHALLENGE TO THIS MAY BE ACROSS SOUTHERN INDIANA ON SATURDAY. IF
PRECIPITATION IS WIDESPREAD ENOUGH TEMPS MAY ONLY REACH INTO THE
LOWER TO MID 80S. TEMPS MONDAY-WEDNESDAY WILL BE A BIT COOLER AFTER
THE FRONT PASSES THROUGH WITH HIGHS IN THE LOWER TO MID 80S
AND LOWS IN THE LOWER 60S.
&&
.AVIATION (18Z TAF ISSUANCE)...
IFR CONDITIONS ONGOING IN BAND OF MODERATE TO HEAVY RAIN OVER KLEX
RIGHT NOW. EXPECT THESE CONDITIONS TO IMPROVE OVER THE NEXT HOUR.
WILL HAVE ENOUGH UPSTREAM HEATING AHEAD OF A COLD FRONT TO OUR NORTH
TO COMBINE WITH A VERY MOIST ATMOSPHERE AND PRODUCE ANOTHER ROUND OF
SHOWERS AND STORMS. THE BEST CHANCE FOR THUNDER THIS AFTERNOON WILL
BE OVER KBWG AND KLEX...WHEREAS KSDF SHOULD START SEEING SOME DRIER
MID- AND UPPER-LEVEL AIR BUILD IN. BY MID EVENING EXPECT SHOWERS AND
STORMS TO END ALL SITES...BUT NEXT ISSUE WILL BE FOG/LOW STRATUS
POTENTIAL. FOR NOW HAVE PUT IN MVFR CONDITIONS ALL SITES...WITH BWG
GETTING DOWN TO IFR NEAR DAYBREAK. WOULD NOT BE SURPRISED TO SEE
WORSE CONDITIONS...BUT TOO EARLY TO PUT IN TEMPO GROUPS FOR THE
OUTLOOK PART OF THE TAF.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
SHORT TERM........RJS
LONG TERM.........EES
AVIATION..........RJS
Hazardous weather outlook, Jun 9, 1:19 PM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT WED JUN 9 2010
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100400-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
319 PM EDT WED JUN 9 2010 /219 PM CDT WED JUN 9 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED LATE THIS
AFTERNOON AND INTO THE EARLY EVENING...ESPECIALLY ACROSS SOUTH
CENTRAL KENTUCKY. THE MAIN THREATS FROM THESE STORMS WILL BE HEAVY
RAINFALL...CAUSING LOCALIZED FLOODING...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF GUSTY WINDS. COVERAGE OF STORMS WILL
DIMINISH OVERNIGHT...WHEN AREAS OF FOG ARE EXPECTED TO DEVELOP.
LOCALIZED DENSE FOG IS POSSIBLE TOWARD DAYBREAK.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
DRY AIR WILL PREVENT STORMS FROM DEVELOPING ACROSS ALL BUT SOUTH
CENTRAL KENTUCKY...WHERE ISOLATED TO SCATTERED COVERAGE IS
EXPECTED. THE MAIN THREATS AGAIN WILL BE HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING.
ISOLATED TO WIDELY SCATTERED STORMS ARE POSSIBLE AGAIN FRIDAY
THROUGH MONDAY AS MOISTURE STREAMS NORTHWARD FROM THE GULF OF
MEXICO INTO A HOT AND UNSTABLE AIR MASS OVER THE OHIO AND
TENNESSEE VALLEYS. AN UPPER LEVEL DISTURBANCE ON SATURDAY MORNING
OVER SOUTHERN INDIANA AND A COLD FRONT MOVING THROUGH THE REGION
SUNDAY NIGHT WILL ENHANCE THUNDERSTORMS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE...THOUGH SOME STRONG STORMS WILL BE POSSIBLE
DURING THIS PERIOD. WITH AMPLE MOISTURE EXPECTED...LOCALIZED VERY
HEAVY RAIN IS POSSIBLE.
HEAT INDEX READINGS EACH AFTERNOON FRIDAY THROUGH SUNDAY WILL PEAK
IN THE MIDDLE TO UPPER 90S.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY HIGH RAINFALL TOTALS ACROSS THE AREA
THIS AFTERNOON AND EVENING.
RJS/EES
In the hours before
Special weather statement, Jun 9, 11:57 AM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT WED JUN 9 2010
KYZ073>076-081-082-091830-
ALLEN-BARREN-CLINTON-CUMBERLAND-METCALFE-MONROE-
1257 PM CDT WED JUN 9 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR TOMPKINSVILLE...MOVING EAST
AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
ALBANY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3664 8610 3688 8583 3686 8525 3685 8524
3686 8522 3686 8518 3684 8512 3686 8507
3684 8507 3683 8504 3677 8501 3670 8502
3667 8500 3662 8500 3662 8533 3661 8551
TIME...MOT...LOC 1755Z 280DEG 50KT 3674 8557
JDGSpecial weather statement, Jun 9, 12:30 PM CST, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT WED JUN 9 2010
KYZ070>075-081-082-091900-
ALLEN-BARREN-CLINTON-CUMBERLAND-LOGAN-MONROE-SIMPSON-WARREN-
130 PM CDT WED JUN 9 2010
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 124 PM CDT/224 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS SOUTH OF BOWLING
GREEN TO RUSSELL SPRINGS LINE MOVING EAST SOUTHEAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3666 8649 3664 8657 3665 8706 3691 8706
3687 8575 3685 8574 3683 8560 3686 8560
3684 8505 3662 8500 3661 8551
TIME...MOT...LOC 1828Z 033DEG 17KT 3676 8712 3665 8497
JDGSpecial weather statement, Jun 9, 1:07 PM CST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT WED JUN 9 2010
KYZ070-072-091945-
LOGAN-SIMPSON-
207 PM CDT WED JUN 9 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FRANKLIN...AND MOVING EAST
SOUTHEAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
THIS STORM WILL ALSO IMPACT...
FRANKLIN...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID USING LAND LINE TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3681 8704 3677 8641 3665 8642 3665 8707
TIME...MOT...LOC 1904Z 280DEG 27KT 3668 8663
AV/JDG
Special weather statement, Jun 9, 4:17 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT WED JUN 9 2010
KYZ070>076-092300-
ALLEN-BARREN-LOGAN-METCALFE-MONROE-SIMPSON-WARREN-
517 PM CDT WED JUN 9 2010
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...SMALL HAIL...AND GUSTY WINDS...
AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR RUSSELLVILLE TO
BOWLING GREEN TO SOUTH OF GLASGOW. THIS CLUSTER OF STORMS WAS MOVING
EAST...SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES UP TO 2 INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN
ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3662 8559 3683 8706 3707 8702 3701 8669
3706 8666 3708 8658 3708 8620 3706 8610
3708 8608 3704 8558 3687 8559 3687 8561
3685 8559 3683 8561 3678 8559
TIME...MOT...LOC 2213Z 280DEG 23KT 3696 8656
DKSpecial weather statement, Jun 9, 4:27 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT WED JUN 9 2010
KYZ026-027-061-092300-
BUTLER-GRAYSON-OHIO-
527 PM CDT WED JUN 9 2010
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARTFORD...AND MOVING EAST...SOUTHEAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
THIS STORM WILL ALSO AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS
41 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3750 8651 3729 8659 3741 8706 3758 8700
TIME...MOT...LOC 2224Z 285DEG 23KT 3747 8692
AV/DK
Tornado, Adair
- When
- June 9, 5:10 PM CST to 5:12 PM CST
- Where
- Adair County, 1.24 mi ENE of Bliss to 1.16 mi NW of Columbia Ludot Arpt
- Rating
- EF0
- Path length
- 0.6 mi
- Path width
- 40 yd
- Reported by
- Broadcast Media
- Coordinates
- 37.090, -85.351
Numerous trees were blown down with one partially uprooted and fallen on a house. A barn was also demolished. The tornado was an EF-0 with winds estimated to be 80 to 83 mph. The tornado was 40 yards wide and was on the ground for approximately two-thirds of a mile.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Debris Flow in Arkansas, June 9 to 11, 201020 deaths · 24 injured · $9.1 million · 52 kt wind · 6 events
- Flood in Ohio, June 9, 20102 deaths · $3,000 · 1 event
- Flash Flooding and Flood in Texas, June 9 to 10, 2010$5.1 million · 14 events
- Flash Flooding and Damaging Winds in Texas, June 9 to 10, 20102 injured · $283,000 · 52 kt wind · 36 events
- Hail and Damaging Winds in Tennessee, June 9, 2010$250,000 · 60 kt wind · 14 events
- Tornado in Texas, June 9, 2010$100,000 · EF1 · 1 event
- Damaging Winds in Ohio, June 9, 2010$155,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 9, 2010$77,000 · 60 kt wind · 5 events
- Damaging Winds and Lightning Strike in Alabama, June 9, 20101 injured · $42,000 · 52 kt wind · 8 events
- Flash Flooding and Damaging Winds in Alabama, June 9, 2010$46,000 · 52 kt wind · 7 events
- Flash Flooding and Hail in Nebraska, June 9 to 10, 2010$15,000 · 2.5 in hail · 29 events
- Lightning Strike in Illinois, June 9, 2010$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 244299.